# SDR CALA2023033100926

- Difficulty date: March 30, 2023
- Submitted: March 31, 2023
- Operation: Air carrier
- Aircraft: N808UA
- Make and model: Airbus A319-131
- Aircraft serial: 804
- Aircraft time: 77,326 hours, 33,227 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Pump
- Part number: 3031863001
- Part serial: 4240
- Condition: Inoperative
- Location: Eng #1
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, O
- Precautionary procedure: A

## Discrepancy

HYD G ENG 1 PUMP LO PR. REMOVED AND REPLACED E1 EDP REF AMM 29-11-51 UP TO STEP F OF INSTALL. STILL REQUIRES OPS CHECK AND LEAK CHECK. HEAD PRESSURE OF HYDRAULIC SYSTEM REMOVED. GREEN RESERVIOR STILL REQUIRES / SERVICE. PARTS USED: 31-2914-9-9003,QTY :1 ADD EMP:U379253,U366253 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1768123 SN OFF 4240 REMOVED AND REPLACED GREEN HYD SYS LOW PRESSURE FILTER PER AMM 29-11-44, HIGH PRESSURE FILTER PER AMM 29-11-45 AND ENGINE PUMP CASEDRAIN FILTER PER AMM 29-11-43. STILL REQUIRES LEAK CHECK. PARTS USED: 18-2911-3-0016,QTY :1 18-2913-3-0006,QTY :1 REF IPC 29-13-06-02L FOUND PIPE LEAKING (FIG ITEM# 260) R&R REF 29-13-06-02L ADD EMP:U371838  PIPE (FIG ITEM# 260) NEEDS LEAK CHECK ADD EMP:U393837 PER VERBAL PASSDOWN WITH NIGHT SHIFT SUPERVISOR CHEBNY, NO DEBRIS WAS FOUND WHEN FILTERS AND EDP WERE REMOVED. / PUMP, HYDRAULIC OFF 31-2914-9-9003 4240 ON 31-2914-9-9003 5799 PUMP, HYDRAULIC OFF 31-2914-9-9003 4240 ON 0000 SERVICED HYD. SYSTEMS AS NEEDED. PERFORMED OPS CHECK ON #1 ENGINE HYD. PUMP. NO LEAKES NOTED AT THIS TIME AS PER AMM  29-00-00-280-006-A-01.
